# SDR BAQA091972

- Difficulty date: December 28, 2003
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 353 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: L771M40C1014
- Part serial: 00162
- Condition: Malfunctioned
- Location: Triple Rpm
- Part time: 7 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH INDICATOR N2 WILL NOT PERFORM SWEEP CHECK.  UNIT ONLY LASTED 6.8HRS WHEN INSTALLED.   REPLACED WITH SERVICEABLE UNIT.    01/14/2004
